# SDR IPXA2014041682667

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Indication
- Location: T/E Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

T/E FLAP DISAGREE, FLAPS STUCK AT 20 ON EXTENTION.  WHEN MOVING FLAP HANDLE FROM 20-25 AT 170KTS, MESSAGE AT TRANSIENT, LOAD RELEIF EICAS MESSAGE.  EMERGENCY DECLARED.  PERFORMED FSEU BITE IAW FIM 27-51-00-815-805-104, NO FAULTS NOTED.  T/E FLAP LOAD RELIEF SYS TEST OK IAW AMM 27-51-00-735-16 1.  FLAP HYD TEST OK IAW AMM 27-51-00-715-001, PAR H.  NO MSG ON ARRIVAL OR DURING OPS CHECK.
